Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Period question- kind of graphic- spotting

I am on birth control and I did not miss one single pill last month. I have been on it about 4 months now. At first I started my period on the second day of my inactive pill. Last month it was the 3rd day. This month it was the 4th and I am only spotting. It was not even enough to soak into the middle of the tampon, just barely on the outside of it, once. Now nothing again. Tomorrow I am supposed to start my active pills again. Is this just because it's finanly really getting into my system? Does it even really work like that? With my first son I had cramps when I was supposed to start, as I do now. But I didn't spot until into my second month of pregnancy. Has anyone spotted this soon? Please give me some other answer than "you might be pregnant". I really don't want another child right now. Three is all I can handle for the moment!

 
gvnGodsgr8stgft

Asked by gvnGodsgr8stgft at 9:09 PM on Nov. 17, 2008 in Health

Level 1 (0 Credits)
This question is closed.
Answers (2)
  • Lets assume that you are not pregnant.....then how awesome is it that your body is giving you ultra light periods while on b/c. My periods are very very light when on the pill and I imagine everyone is different, so yay! I only have one day that I can even really bother with a tampon and maybe I shouldn't even bother, so your probably fine.
    slw123

    Answer by slw123 at 10:46 AM on Nov. 18, 2008

  • Thanks!

    ***Update***
    Called the Dr and talked to them and they said it was very possible for me to be pregnant because I am on a lower dose (due to nursing my 7 month old) and that I don't take it at the same time everyday. They also said it's normal to have lighter periods. So she told me to take a test. I took one this morning and I'm NOT pregnant!!! YEAH!!!!! Thanks for the advice! So now I have to start taking it at the same time everyday.
    gvnGodsgr8stgft

    Answer by gvnGodsgr8stgft at 7:32 AM on Nov. 19, 2008

Next question in Health
Hair